Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online
Ask a Homeopath   »  

Could I take herbal medicines for psychosis?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 851 Questions
HI i want to take an item which contains -Blue Lotus Extract, Kanna, Yerbe Mate Passionflower extract, Selencicereus cactus flesh, Chocolate, Coffee and Gurana- the issue is i take 4 mg of risperidone at night due to a psychosis issues which has been greatly minimized and almost cured (95%) thanks to the risperidone. if i take this herbal remedy will there be any issues with my psychosis or interaction with medication. god knows i dont want to have psychosis again..
Posted Tue, 10 Dec 2013 in Homeopathy
Answered by Dr. Ratnesh Pandey 33 hours later
Brief Answer: Better to avoid it Detailed Answer: Hi, These herbal products affect your mind. If you are already psychotic and under treatment, I suggest you to be away from this medication unless indicated for any medical purpose. I would suggest you to please consult your doctor once, before starting them. Thank you
Above answer was peer-reviewed by
Follow-up: Could I take herbal medicines for psychosis? 17 hours later
how will they affect my mind? they are intended to create a euphoric stimulating "buzz" please explain further how they will affect me negativly
Answered by Dr. Ratnesh Pandey 25 hours later
Brief Answer: Actions could be more hazardous Detailed Answer: Herbal product of these medicine means you are taking the crude product of medicine, which could have action that is more violent, and if you are switching the medicine from your present medication, you could suffer with withdrawal symptom. This requires a perfect control dose of medicine to treat. You have mentioned many medicines but we won’t have any combination of such medicine so you have to take individual medicine of each. I can do one thing if you can mention all your present and past history, then I can suggest you some good medicine, which will help you to solve your problem. Please answer. Thanks
Above answer was peer-reviewed by
Follow-up: Could I take herbal medicines for psychosis? 2 hours later
I only want to take this -concoction- of herbs once. In order to generate a legal or natural high. rather than taking illicit drugs. I dont do drugs but this herbal mixture is an alternative to drugs. I want to know if it will have any interaction with my medication or cause me to re-incur psychosis like sympytoms
Answered by Dr. Ratnesh Pandey 4 hours later
Brief Answer: Detailed below Detailed Answer: There are two things 1 either you take the abstract of above mentioned drug 2 or I can suggest you some medicine which can help you get relief. I strongly not suggest you to follow suggestion first because medicines have their unique action, if two or more than two medicine are combined and they have a fixed parameter. I do not know by what ratio they are prepared. If you are getting relief with your current medication you have to take opinion from your doctor and if you want to switch the medication, maybe I can help you. We cannot continue both the medicine at same time. Hope i have cleared your doubt If you have still any query, feel free to ask Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor